In a matter of 2-3 weeks I developed a numbness/burning/pain in the 3rd and 4th digits of my left foot. I also have very bad toenails that are thick and yellow. May this be a cause? The numbness and pain comes and goes even if I am at rest or walking. No set pattern. The numbness sometimes is very mild in the bottom of my heel (skin area) and then travels and increases in intensity on the bottom of my feet to the 2 toes. Any ideas - other than hypochondria?
18 months ago, I had an angioplasty and since then I am on Plavix and Vytorin. I have excellent cholestoral readings (perfect range). Not a diabetic. Lost 40 lbs. Exercise daily. and then out of the blue... I get these sypmtoms.
Is it possible that the meds may cause thsi symptom?
I love to stay active and walk daily, please help with some advise.
Commonly called a Morton's neuroma, this problem begins when the outer coating of a nerve in your foot thickens. This thickening is usually caused by irritation that results when two bones repeatedly rub together (often due to ill-fitting shoes or abnormal bone movement). The area between the third and fourth toes is the most commonly affected; the area between the second and third toes is another common irritation point. Nerve problems due to diabetes or alchoholism may also cause neuroma-like symptoms.
Thank u for tyhis informative answer. I will investigate further. Thank you for putting my mind at ease. That seems to have hit the nail on the head. May God bless you for your kindness and sharing this informtion. rmd
NOTICE: The information provided on this site is not a substitute for professional medical advice,
diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your
physician or other qualified health provider because of something you have read on Wellsphere.
If you have a medical emergency, call your doctor or 911 immediately.